Skip to content
My WebMD Sign In, Sign Up

Announcements

Visit the WebMD Parkinson's Health Center for information about symptoms, types, diagnosis, treatment and care.
Uncontrollable, rhythmic muscular motions – cerebral inflammation?
avatar
ThomasRiley posted:
Hello, What would account for uncontrollable, rhythmic muscular motions, chiefly when I sleep? I am awakened by them often. They persist for a time upon waking up. See history below.
Thanks,
Thomas


I am a male in my mid thirties and in good health except for the very disconcerting symptoms below.

History
I recall several times being given food (i.e. tomato soup) by my parents that produced the following shortly after ingestion:
1. Elevated pulse rate
2. Elevated respiration
3. Red, puffy hands
4. Uncontrollable jitters in the thumbs

This also happened several times several months before a lesion in the pons area of my brain stem bled.
Also during these times, perhaps a few days before, I would eat something, have violent cramps and alternately very, very green urine and very red urine (different days). I have reason to believe that the green urine was related to inducing a vitamin deficiency, which vitamin I do not recall. During this time as well would notice brief muscle spasms in my arms and chest and sty's develop on my eyelids.
What are the muscle spasms symptomatic of?

What is the red urine symptomatic of?


A few days before the lesion bled five years ago, there were several episodes of the green and red urine and at least one episode of the above symptoms (i.e. the jittering thumbs). I have come to find that the thumbs are very sensitive to oxygen balance in the blood. One of the pon's functions is to regulate respiration and the oxygen balance in the blood. If anyone has any further insights, i.e. the jittering thumbs or other, please comment.

The night the lesion bled, I ate something for dinner that made me violently ill. In the small hours of the morning, I became so violently ill that I developed dry heaves. This caused the lesion to bleed.


Recently and Presently

There is something in my environment that when I touch it, it makes me feel "woozy" and off balance, makes my ears ring and affects my vision. Specifically, it can make my eyes blurry, one eye is generally significantly worse than the other, but it varies which one. Often, I develop diplopia in one eye or the other, sometimes in both. This too, varies in severity. When exposure happens in terms of bedding, i.e. the tinnitus and disruption to my vision, my face breaks out severely. I find that vitamins help this. If I can use new bedding, then I slowly heal, my vision becomes sharp again, and my face heals as well. Whatever this substance is also makes my stomach growl and churn.



The substance that gives me tinnitus, makes me feel woozy and affected my vision was formerly in much higher concentration. This would produce numb spots on my fingers, specifically a patch on the ring finger of my right hand. I would periodically ride indoor spinning bicycles. If I rode very hard, was anaerobic for a period of a minute or so, the numb patch would tingle profusely and the (circular) patch of numbness would recede, but not entirely go away. A few days later, I would notice a grey substance being extruded through the skin on my finger. This happened twice — once with numerous grey speckles and once with a larger patch that was like a grey callous that was slowly extruded out of my skin.


If this is a familiar or plausible symptom of some toxin, is there some medicine I can take to facilitate the extrusion/ expulsion process, either by itself or in conjunction with exercise or some other activity?

Your consideration of this question is important and appreciated.


Reply


Helpful Tips

What would you like to know?Expert
Over the last month the PD Exchange has addressed topics concerning diagnosis, medications, managing doctor's office visits, sleep ... More
Was this Helpful?
21 of 31 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Neurological Disorders Center